ITEM METADATA RECORD
Title: Almost short exact sequences in non-abelian cohomology
Authors: Igodt, Paul G. # ×
Issue Date: Jun-1986
Publisher: Elsevier science bv
Series Title: Journal of Pure and Applied Algebra vol:41 issue:1 pages:51-61
URI: 
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science